# SDR FDEA200906232250

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 213N10103
- Condition: Corroded
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIRCONDITIONING UPPER BAY SURFACE CONNECTING ROD FITTING HAS A CORROSION AT STA 959, RBL 42.  EVALUATE AND RECTIFY.  RT AIR CONDITIONING UPPER BAY CONNECTING ROD FITTING AT STA 959, RBL 42 CORROSION.  BLENDED AND FOUND EXCEEDED ALLOWABLE DAMAGED LIMITS IAW SRM 53-00-71 FIG. 101 DETAIL VIII REV. 97.  CORRODED CONNECTING ROD FITTING REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  FABRICATED REPLACEMENT FITTING IAW DWG 213N10010 SHEET 1 REV. B.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
